# SDR DALA2023022801485

- Difficulty date: May 30, 2019
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING CCK AT STAG, A CRACK WAS NOTED ON THE LH WING LOWER PANEL ADJACENT TO AN EXISTING REPAIR.ER/A 578410-14AD SECT. I REPAIR WAS ACCOMPLISHED. CORRECTIVE ACTION: ACCOMPLISH ER/A 578410-14AD SECTION II INSPECTIONS BEFORE 12,000 FLIGHT CYCLES OR 36,000 HOURS FROM SECTION I, WHICHEVER OCCURS FIRST; THEN AT 12,000 CYCLE OR 36,000 HOUR INTERVALS THEREAFTER, WHICHEVER OCCURS FIRST. FOLLOW ON ACTION IS REQD. (1098861)
